Welcome to HealingWell!
I read your post much earlier today and never replied as I wanted to mull over your question. Six hours later and I still don't know what to say. You pose a very good question. Unfortunately, I don't know who can answer it with any certainty. I think BMs vary and have so many contributing factors. I do, however, don't have any doubt that you will probably have "normal" BMs sporadically. It could happen when you're totally stress free or eating particularly great and taking your meds religiously. As mentioned by bennettgirl, when I went away on vacation I had absolutely no IBS symptoms. I ate terribly; a bunch of fried foods and lots of dessert. But, I also kept up with my meds. I drank lots of milk (calcium helps!) and I ate lots of yogurt (probiotics fantastic!). It all really depends on circumstance.
As for Klonopin interfering with your IBS treatment... I don't think so. Have you asked your doc this question? Anti-anxiety meds usually help IBSers. Mainly because they're calming and also because they're usually constipating. Anyone with IBS-D knows the great benefits of a med with a constipating side effect.
That is a great thing your doc has asked you to get scoped. It's better to be safe than sorry.
Co-Moderator for the IBS Forum